# SDR DALA14016483312

- Difficulty date: March 14, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 33,035 hours, 4,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 44-46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK,   SEAT TRACK Y-1959, FRAMES 44 - 46 FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-74-00.  SEAT TRACK R & R SRM 51-42-11.
